# SDR R61A2021042900367

- Difficulty date: April 8, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 17031034021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK #5 CUTOUT CRACKED. REPAIRED CUTOUT IAW SRM 57-49-01 REP 6.
